# SDR SWAA2017051713704

- Difficulty date: May 9, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,081 hours, 31,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL BETWEEN THE INBOARD AND OUTBOARD FLAPS SUPPORT BRACKET CRACKED.     R & R THE SUPPORT BRACKET IAW SRM.
